Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Quad Cities, IA

June 8, 2015Hancock County, McDonough County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 8, 2015, 2:19 PM CDT for Hancock County, McDonough County, Illinois. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 2:19 PM CDT (19:19 UTC)
Expired
Jun 8, 2015, 2:47 PM CDT
In force
28 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, IL, McDonough County, IL

The radar

The Quad Cities radar (KDVN), 138 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 2:52 PM CDTHAIL 0.252 S Colchester, ILHAIL FELL FOR 2 MINUTES.
Jun 8, 2:54 PM CDTTSTM WND DMGTennessee, ILSEVERAL LARGE TREES DOWN. ONE FELL ONTO AN ANTIQUE STORE. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -82 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-82 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

946 
WUUS53 KDVN 081919
SVRDVN
ILC067-109-082000-
/O.NEW.KDVN.SV.W.0028.150608T1919Z-150608T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
219 PM CDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 300 PM CDT

* AT 219 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BURNSIDE...
  OR NEAR CARTHAGE...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CARTHAGE...COLCHESTER...FERRIS...TENNESSEE...FANDON...BURNSIDE...
  COLMAR...PLYMOUTH...FOUNTAIN GREEN AND WEBSTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4046 9119 4054 9111 4040 9069 4028 9075
      4028 9091
TIME...MOT...LOC 1919Z 292DEG 21KT 4046 9110 

HAIL...1.00IN
WIND...60MPH
 
$$

HAASE
2 follow-up statements
397 
WWUS53 KDVN 081931
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
231 PM CDT MON JUN 8 2015

ILC067-109-082000-
/O.CON.KDVN.SV.W.0028.000000T0000Z-150608T2000Z/
HANCOCK IL-MCDONOUGH IL-
231 PM CDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR EAST CENTRAL HANCOCK AND SOUTHWESTERN MCDONOUGH COUNTIES...

AT 231 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURNSIDE...OR
7 MILES EAST OF CARTHAGE...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLCHESTER...TENNESSEE...FANDON...COLMAR...FOUNTAIN GREEN AND
WEBSTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4043 9113 4051 9106 4040 9069 4028 9075
      4030 9089
TIME...MOT...LOC 1931Z 292DEG 21KT 4044 9100 

HAIL...1.00IN
WIND...60MPH
 
$$

HAASE
994 
WWUS53 KDVN 081947
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
247 PM CDT MON JUN 8 2015

ILC067-109-081956-
/O.CAN.KDVN.SV.W.0028.000000T0000Z-150608T2000Z/
HANCOCK IL-MCDONOUGH IL-
247 PM CDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HANCOCK AND
SOUTHWESTERN MCDONOUGH COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

HOWEVER...A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR 
SOUTHWEST MCDONOUGH COUNTY UNTIL 315 PM CDT.

LAT...LON 4043 9113 4051 9106 4040 9069 4028 9075
      4030 9089
TIME...MOT...LOC 1945Z 292DEG 21KT 4041 9089 

$$

HAASE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:33 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 8, 12:33 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1233 PM CDT MON JUN 8 2015

.UPDATE...
ISSUED AT 1045 AM CDT MON JUN 8 2015

UPDATED THE GRIDS TO ADD ISOLATED SHOWERS AND THUNDERSTORMS FOR
THIS MORNING ALONG A WIND SHIFT LINE THAT EXTENDED FROM RACINE WI TO
ROCKFORD IL TO BELLE PLAINE IA. A COUPLE OF SHOWERS HAVE ALREADY
FORMED WHERE JUST ENOUGH MOISTURE CONVERGENCE WAS OCCURING ALONG
THE BOUNDARY AND WERE MOVING SOUTHEAST AT 25 TO 30 MPH.

ONLY MINOR CHANGES MADE TO THE REMAINDER OF THE FORECAST AT THIS
TIME.

&&

.SYNOPSIS...
ISSUED AT 330 AM CDT MON JUN 8 2015

THE LATEST SFC ANALYSIS WAS INDICATING THAT THE NE-TO-SW ORIENTED
FRONT WAS SLOWLY SAGGING ACRS THE FAR EAST CENTRAL INTO THE
SOUTHWESTERN CWA...WITH POST-FRONTAL WESTERLIES ADVECTING IN DRIER
DPTS IN THE UPPER 50S IN THE NORTHWESTERN HALF OF THE FCST AREA.
ALOFT...00Z UPPER AIR ANALYSIS INDICATED AN UPPER LEVEL TROF AXIS
DIGGING DOWN ACRS THE UPPER TO MID MS RVR VALLEY. THE CURRENT WATER
VAPOR LOOP WAS PICKING UP ON AN ELONGATED VORT MAX EMBEDDED IN THE
WESTERN FLANK OF THIS TROF ACRS WESTERN MANITOBA INTO FAR NORTHWEST
MN.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 330 AM CDT MON JUN 8 2015

TODAY...ASSESSING THE FCST SOUNDINGS AND IN-BUILDING THERMAL
VERTICAL PROFILES...IT APPEARS STEEP LLVL OR EVEN LOW TO MID LEVEL
LAPSE RATES TO DEVELOP TODAY BY LATE MORNING/MIDDAY. DEEP MIXING
PROFILES UP OVER H85 MB POSSIBLY TO NEAR H7 MB BY AFTERNOON. THIS
WILL MAKE FOR HIGH TEMPS TODAY PROBABLY WARMING UP CLOSE TO THE
WARMEST OF THE VARIOUS GUIDANCES/THE NAM MOS/...BUT IN SOME AREAS
THAT RECEIVED HEAVY RAIN YESTERDAY THE FULL WARM UP POTENTIAL MAY
FALL A FEW DEGREES SHORT. STILL EXPECT PLENTY OF LOW TO MID 80S...
WITH SFC DPTS DRY-DOWN MIXING INTO THE LOW 60S TO UPPER 50S BY
AFTERNOON. DEEP MIXING TO ALSO MAKE FOR RATHER BREEZY WEST-NORTHWEST
SFC WINDS TODAY OF 15 TO 25 MPH.

MID 80S WITH THE MENTIONED DPTS/UPPER 50S-LOW 60S/ WITH THE LAPSE
RATES TO MAKE FOR AN UNSTABLE ENVIRONMENT THIS AFTERNOON...PROGS
SUGGEST ONE OF THE MAX DEEP CONVECTIVE INDEX AREAS OF THE MIDWEST
WILL BE RIGHT ACRS THE DVN CWA. SBCAPES MAY RANGE FROM 1000 TO NEAR
2K J/KG DURING PEAK HEATING IF SFC DPTS CAN HANG AROUND 60 OR THE
LOW 60S. WITH THE ABOVE MENTIONED VORT MAX ROTATING DOWN ACRS THE
AREA TODAY EVEN IF IN SOMEWHAT CHANNELED FASHION...SEEMS ENOUGH
THERE TO GENERATE SCTRD TO ISOLATED SHOWERS AND THUNDERSTORMS ACRS
MUCH OF THE CWA THIS AFTERNOON. THERMODYNAMIC PROFILES/DRYING WEDGES
ALOFT... INVERTED-V SOUNDINGS ALL SUPPORT A STRONGER CELL POSSIBLY
PRODUCING NEAR SVR OR SVR SIZE HAIL...AS WELL AS DAMAGING DOWNBURST
WINDS. THE MORE SCTRD STORM COVERAGE WILL LOOK TO OCCUR ACRS THE
NORTHEASTERN HALF OF THE CWA...BUT THE ENTIRE AREA AT RISK FOR AT
LEAST ISOLATED STORMS.

TONIGHT...ANY LINGERING SHOWERS/STORMS SHOULD DECAY DIURNALLY WITH
SUNSET...MAKING FOR A MAINLY CLEAR OVERNIGHT WITH DECREASING/
DECOUPLING SFC WINDS. WITH LOWERED SFC DPTS...THIS COULD MAKE FOR A
COOLER NIGHT WITH LOWS MAKING IT DOWN INTO THE 50S IN MUCH OF THE
CWA BY TUE MORNING.     ..12..

.LONG TERM...(TUESDAY THROUGH NEXT SUNDAY)
ISSUED AT 330 AM CDT MON JUN 8 2015

THE MAIN HIGHLIGHTS OF THE LONG TERM PERIOD ARE WARM WEATHER WITH
PERIODS OF SHOWERS AND THUNDERSTORMS

ON TUESDAY...SOUTHWEST FLOW WILL HELP BOOST AFTERNOON TEMPS ABOVE
NORMAL FOR EARLY JUNE...GENERALLY IN THE 85 TO 90 DEGREE RANGE. A
WEAK FRONTAL BOUNDARY WILL DROP SOUTH THROUGH THE FORECAST AREA
TUESDAY NIGHT INTO WEDNESDAY. WITH RELATIVELY MODEST MOISTURE AND
LIFT...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ISOLATED IN
COVERAGE AND BELOW SEVERE LIMITS THROUGH EARLY WEDNESDAY.
HOWEVER...THERE IS SOME UNCERTAINTY AS TO WHERE THAT FRONT WILL
STALL OUT...AND THE POTENTIAL FOR STRONG TO ISOLATED SEVERE STORMS
WEDNESDAY AFTERNOON AND NIGHT. THE ECMWF/GEM ARE FARTHER NORTH WITH
THE FRONT...WHILE THE WRF/GFS DRIVE IT FARTHER SOUTH. LOW POPS ARE
REASONABLE AT THIS POINT TO COVER BOTH SCENARIOS.

LOOKING AHEAD...COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO
BE ON THE INCREASE...ESPECIALLY LATE THURSDAY AND FRIDAY...AS AN
UPPER TROUGH AND COLD FRONT PUSH THROUGH THE REGION. MOISTURE SHOULD
BE MUCH MORE PLENTIFUL...AIDED BY THE REMNANTS OF BLANCA. SATURDAY
NIGHT AND SUNDAY ALSO LOOK FAVORABLE FOR MORE RAIN WITH A WARM FROPA
AND TRANSITION TO SOUTHWEST FLOW ALOFT. THERE WILL BE SOME POTENTIAL
FOR SEVERE WEATHER DURING THESE PERIODS...WITH DETAILS TO BE BETTER
DEFINED LATER THIS WEEK. TEMPERATURES FOR FRIDAY THROUGH THE WEEKEND
WILL LIKELY BE A BIT COOLER...MAINLY UPPER 70S/LOW 80S...RIGHT
AROUND NORMAL FOR THE PERIOD.    RP KINNEY

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1231 PM CDT MON JUN 8 2015

VFR CONDS THROUGH THIS TAF CYCLE. ISOLATED TO SCATTERED
THUNDERSTORMS EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING.
WEAK HIGH PRESSURE WILL THEN BUILD INTO THE AREA TONIGHT INTO
TUESDAY. WEST TO NORTHWEST WINDS 10 TO 20 KNOTS THIS AFTERNOON
THEN WEST LESS THAN 10 KNOTS TONIGHT...THEN SOUTHWEST 10 TO 20
KNOTS ON TUESDAY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...HAASE
SYNOPSIS...12
SHORT TERM...12
LONG TERM...RP KINNEY
AVIATION...HAASE
Hazardous weather outlook, Jun 8, 5:05 AM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
505 AM CDT MON JUN 8 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-091015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
505 AM CDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
ACROSS MUCH OF THE OUTLOOK AREA...WITH THE HIGHEST COVERAGE
EXPECTED TO BE ALONG AND EAST OF A LINE FROM MANCHESTER IOWA...
DOWN TO THE QUAD CITIES AND GALESBURG ILLINOIS. THE STRONGER STORM
CELLS MAY BE ABLE TO PRODUCE HAIL UP TO THE SIZE OF NICKELS...AND
WIND GUSTS OVER 50 MPH. AN ISOLATED SEVERE STORM CAN NOT BE RULED
OUT THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT...MAINLY NORTH OF
HIGHWAY 30...THEN OVER MOST OF THE AREA WEDNESDAY. THE THREAT FOR
SEVERE STORMS IS LOW THROUGH WEDNESDAY MORNING. ISOLATED STRONG TO
NEAR SEVERE STORMS CANNOT BE RULED OUT FOR WEDNESDAY AFTERNOON AND
EVENING.

THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE LATER IN THE PERIOD...
ESPECIALLY THURSDAY NIGHT INTO FRIDAY...AND AGAIN SATURDAY NIGHT
INTO SUNDAY. THERE WILL BE SOME POTENTIAL FOR SEVERE WEATHER AT
TIMES...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC DETAILS AND
TIMING.

.SPOTTER INFORMATION STATEMENT...

THERE IS A LOW CHANCE THAT SPOTTER ACTIVATION WILL BE NEEDED THIS
AFTERNOON ESPECIALLY ALONG AND EAST OF THE MISSISSIPPI RIVER.

12/RP KINNEY

In the hours before

Local storm report, Jun 8, 9:15 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
915 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HEAVY RAIN       AUGUSTA                 40.23N 90.95W
06/08/2015  M1.13 INCH       HANCOCK            IL   CO-OP OBSERVER

            24 HOUR RAINFALL.

0600 AM     HEAVY RAIN       KEOKUK                  40.41N 91.40W
06/08/2015  M1.12 INCH       LEE                IA   CO-OP OBSERVER

            24 HOUR RAINFALL.

0645 AM     HEAVY RAIN       BENTLEY                 40.34N 91.11W
06/08/2015  M1.02 INCH       HANCOCK            IL   CO-OP OBSERVER

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       PRINCETON               41.38N 89.47W
06/08/2015  M1.11 INCH       BUREAU             IL   CO-OP OBSERVER

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       DONNELLSON              40.64N 91.56W
06/08/2015  M2.23 INCH       LEE                IA   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       KEOKUK                  40.41N 91.40W
06/08/2015  M1.50 INCH       LEE                IA   TRAINED SPOTTER

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 NE FORT MADISON       40.64N 91.33W
06/08/2015  M2.10 INCH       LEE                IA   TRAINED SPOTTER

            24 HOUR RAINFALL.

&&
Local storm report, Jun 8, 10:46 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1046 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     TENNESSEE               40.41N 90.84W
06/07/2015                   MCDONOUGH          IL   PUBLIC

            PUBLIC REPORTS OF MANY LARGE TREE BRANCHES DOWN.

0724 PM     TSTM WND DMG     COLMAR                  40.35N 90.88W
06/07/2015                   MCDONOUGH          IL   PUBLIC

            PUBLIC REPORT OF MANY LARGE TREE BRANCHES DOWN. TIME
            ESTIMATED BY RADAR.

0731 PM     TSTM WND DMG     AUGUSTA                 40.23N 90.95W
06/07/2015                   HANCOCK            IL   PUBLIC

            PUBLIC REPORT OF MANY LARGE TREE BRANCHES DOWN. TIME
            ESTIMATED BY RADAR.

0606 PM     TSTM WND DMG     1 N DONNELLSON          40.66N 91.56W
06/07/2015                   LEE                IA   TRAINED SPOTTER

            TREE DOWN AT FAIRGROUNDS.

0605 PM     TSTM WND DMG     DONNELLSON              40.64N 91.56W
06/07/2015                   LEE                IA   TRAINED SPOTTER

            18 INCH DIAMETER TREE BRANCH DOWN IN TOWN.

&&

ERVIN
Local storm report, Jun 8, 1:23 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
123 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     3 ENE CHARLIE HEATH MEM 40.60N 91.84W
06/07/2015                   CLARK              MO   TRAINED SPOTTER

            5 INCH DIAMETER TREE LIMB BLOWN DOWN

&&

ERVIN
Special weather statement, Jun 8, 1:38 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
138 PM CDT MON JUN 8 2015

IAZ099-ILZ034-MOZ009-010-081900-
HANCOCK-LEE-CLARK-SCOTLAND-
138 PM CDT MON JUN 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HANCOCK...
SOUTHERN LEE...SOUTHEASTERN SCOTLAND AND CLARK COUNTIES...

AT 135 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FORT MADISON TO NEAR LURAY...AND MOVING
SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
FORT MADISON...KEOKUK...KAHOKA...NAUVOO...HAMILTON...WARSAW...
MONTROSE...WAYLAND...WYACONDA...ALEXANDRIA...LURAY...SOUTH GORIN...
GRANGER...ST. FRANCISVILLE...NIOTA...NEW BOSTON...WINCHESTER...
ELVASTON...REVERE AND SUMMITVILLE.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4020 9150 4025 9150 4026 9195 4030 9195
      4030 9205 4049 9199 4067 9125 4020 9122
TIME...MOT...LOC 1836Z 007DEG 39KT 4066 9135 4047 9191

HAASE
Special weather statement, Jun 8, 1:55 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
155 PM CDT MON JUN 8 2015

IAZ099-ILZ025-026-034-035-MOZ010-082000-
HANCOCK-MCDONOUGH-WARREN-HENDERSON-LEE-CLARK-
155 PM CDT MON JUN 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WARREN...
HANCOCK...MCDONOUGH...SOUTHEASTERN HENDERSON...SOUTHWESTERN LEE AND
SOUTHERN CLARK COUNTIES...

AT 153 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM ROSEVILLE TO NEAR KAHOKA...AND MOVING SOUTHEAST AT 25
MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MACOMB...KEOKUK...CARTHAGE...KAHOKA...NAUVOO...BUSHNELL...HAMILTON...
WARSAW...COLCHESTER...LA HARPE...ROSEVILLE...DALLAS CITY...
MONTROSE...BLANDINSVILLE...AUGUSTA...WAYLAND...BOWEN...INDUSTRY...
GOOD HOPE AND PRAIRIE CITY.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4020 9150 4025 9150 4025 9173 4041 9189
      4079 9065 4067 9045 4030 9045 4028 9052
      4028 9091 4019 9091
TIME...MOT...LOC 1853Z 315DEG 21KT 4071 9067 4038 9174

HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 1:55 PM CDTSpecial Weather StatementDVNHancock, McDonough65 min
Jun 8, 2:11 PM CDTSevere Thunderstorm WarningDVNHancock34 min
Jun 8, 2:42 PM CDTSevere Thunderstorm WarningDVNHancock, McDonough16 min
Jun 8, 3:08 PM CDTSevere Thunderstorm WarningDVNStephenson20 min
Jun 8, 4:34 PM CDTSpecial Weather StatementDVNPutnam26 min
Jun 8, 4:58 PM CDTSpecial Weather StatementDVNPutnam47 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.